# SDR AALA201706019032

- Difficulty date: May 31, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug MD 83
- Aircraft serial: 49452
- Aircraft time: 89,601 hours, 42,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. TAIL CONE SLIDE HANDLE LIGHT MISSING LENS COVER. REMOVED AND REPLACED TAIL CONE SLIDE HANDLE LIGHT ASSY PER MM 33-60-98. OPS CHECKS GOOD.
